# SDR R61A201211220696

- Difficulty date: November 22, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N803MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000015
- Aircraft time: 21,792 hours, 16,335 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bolt
- Part number: PE210940616A
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE UPPER BOLT CORRODED ON THE FORWARD LATCH PIN FITTING AFT CARGO DOOR.  MAINTENANCE REMOVED AND REPLACED THE BOLT ON FORWARD LATCH PIN FITTING AFT CARGO DOOR IAW EMB 170 AMM 20-10-01.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
